brain-icon
Dark black colour legs near ankles
My father is suffering from Parkinson and he takes dopamine. Since last few months the stiffness has increased and most importantly his legs lower part has got dark and he finds it very difficult to walk and get off the seat and also a lot of pain in the lower part of the leg along with lot of swelling in calf muscles.
19 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

of stiffness is increasing it means parking disease is progressing we have to increase Parkinson disease medication dose
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.